Tareg Lung Disorder Side Effect Reports
The following Tareg Lung Disorder side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Lung Disorder, can occur, and what you can do about them.
A side effect could appear soon after you start Tareg or it might take time to develop.
|Hiatus Hernia, Cardiac Disorder, Lung Disorder, Weight Decreased, Fatigue|
This Lung Disorder side effect was reported by a consumer or non-health professional from COUNTRY NOT SPECIFIED. A 77-year-old female patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Tareg D (dosage: 1 Df (vals 160mg, Hctz 12.5mg), Unk), which was started on NS. Concurrently used drugs: NA. When starting to take Tareg D the consumer reported the following symptoms:
|Lung Disorder, Renal Failure Acute|
This Lung Disorder Tareg side effect was reported by a health professional from FRANCE on Apr 21, 2010. A Female , 82 years of age, was diagnosed with
|Blood Creatinine Increased, Coombs Test Positive, Haemoglobinuria, Haemolysis, Haemolytic Anaemia, Lung Disorder, Refractory Anaemia|
This is a Tareg side effect report of a patient (weight:NA) from FRANCE, suffering from the following symptoms/conditions: hypertension, who was treated with Tareg (dosage:1 Df, Qd, start time: NS), combined with:
|Amnesia, Confusional State, Depressed Level Of Consciousness, Glasgow Coma Scale Abnormal, Hyponatraemia, Lung Disorder, Overdose, Psychomotor Skills Impaired|
A 52-year-old female patient (weight: NA) from with the following symptoms: NA started Tareg treatment (dosage: Unk) on NS. Soon after starting Tareg treatment, the consumer experienced several side effects, including:
|Antineutrophil Cytoplasmic Antibody Positive, Blood Creatinine Increased, Blood Urea Increased, Creatinine Renal Clearance Decreased, Ear, Nose And Throat Examination Abnormal, Glomerulonephritis, Haematuria, Hyperkalaemia, Lung Disorder|
A female patient from FRANCE was prescribed and started Tareg on Aug 21, 2006. Patient felt the following Tareg side effects: antineutrophil cytoplasmic antibody positive, blood creatinine increased, blood urea increased, creatinine renal clearance decreased, ear, nose and throat examination abnormal, glomerulonephritis, haematuria, hyperkalaemia, lung disorder Additional patient health information: Female , 82 years of age, The consumer reported the following symptoms: was diagnosed with
|Cough, Dyspnoea Exertional, Interstitial Lung Disease, Lung Disorder, Pulmonary Function Test Abnormal, Rales|
This report suggests a potential Tareg Lung Disorder side effect(s) that can have serious consequences. A 77-year-old patient from FRANCE (weight:NA) was diagnosed with the following health condition(s): hypertension and used Tareg (dosage: 80 Mg, Qd) starting Mar 01, 2005. Soon after starting Tareg the patient began experiencing various side effects, including:
|Cardiac Arrest, Cough, International Normalised Ratio Increased, Lung Disorder, Muscle Haemorrhage, Platelet Count Decreased|
An adverse event was reported by a consumer or non-health professional on Aug 11, 2005 by a Female taking Tareg (dosage: 1 Tab/day) was diagnosed with
Associated medications used:
Tareg Lung Disorder Causes and Reviews
We are sorry, but no medical information on this topic currently exists in our database. Our articles are updated often, please revisit soon.
Tareg Lung Disorder Reviews
|Tue, 02 Aug 2011|
Oh no! I used a different tablet for my high blood pressure which caused severe coughing. After disccusing it with my doctor, she prescribed TAREG 80mg. If this tablet has the same side effects, then it is going to be of no use to me. I guess it is back to the doctor now.
|Sun, 30 Jan 2011|
|Mon, 26 Dec 2011|
co-Tareg was a good solution for bp of my wife, but now She has a trouble as her bp 170/100 and we use capoten to reduce it ( what Iam asking now : can we use capoten instead of co-Tareg 160/12.5 ?
|Sun, 26 Jul 2009|
|Wed, 03 Mar 2010|
|I am currently taking Tareg 80mg / 1 per day for the last two years due to hypertension/high blood pressure and have been recently having strange side effects from this medication. I have been gyming for the last year, have stopped smoking and eat a well balance diet. I was told I must stay on these pills for life... is this really neccesary or can I look at alternative treatment for this. I have dizzy spells, restlessness, sore joints, tight muscles and have moments where, and I feel foolish for saying this, but I just can't speak my thoughts properly, fumble my words or just forget what I was doing altogether -regularly! Please share your advice!|
|Thu, 02 Jun 2011|
|May I take it with my vitamins and will I gain weight "Tareg 160|
|Wed, 27 Jan 2010|
|I asked for a doctor's an opinion with regards to coughing and phlegm when using Co-Tareg to be sent to geomar.net. I paid R 115 with my credit card and to date I have received nothing. Is this whole thing a scam ! amp;gt;:o|